# SDR 96ZZZX4829

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Labyrinth Seal
- Part number: 6877736
- Condition: Fractured
- Location: Gp Turbine
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WAS REMOVED DUE TO RUB.  UPON DISASSEMBLY, FOUND THE GP STATOR SEAL HAD FRACTURED AT THE FORWARD END OF THE BEARING BORE.  THIS TURBINE HAD THE NEW NR 8 BEARING AND RETAINING PLATE INCORPORATED PER CEB 1326.  CAUSE OF FAILURE UNKNOWN.
